# SDR SWAA2017121318433

- Difficulty date: December 13, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 62,855 hours, 37,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERWING EXIT SIGN BROKEN.  R&R LIGHT ASSEMBLY PER AMM.
